# SDR SWAA2018021519784

- Difficulty date: February 9, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 19,464 hours, 8,388 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE WIGGLE PLATE JUST INBOARD OF THE NR 6 FLAP TRACK,  CRACKED ON THE OTBD END.  R & R THE WIGGLE PLATE IAW SRM.
